Title basically sums it up really. I can't even pinpoint when these all started but for at least the last year and a half I've noticed this. Been on Cerazette since July and was on Milinette before that, neither seems to have made it worse or better (but cerazette has caused horrific mouth ulcers).
I stopped taking vitamins before my op and was wondering whether going back on women specific vitamins would help, as last time I didn't notice a difference but was in the middle of an eating disorder. Anyone else get this and find anything that helps? I'm not even sure what vitamins I would need to take to start to improve my wellbeing as I get plenty of rest but still find myself waking up tired with a pounding head all month every month!
I have an appointment in a month and was debating asking to go on another pill but I think I've exhausted all my options and the next step was the mirena which I am firmly against. Could these be causing these side effects 7 months down the line? I wouldn't want to change only to find they still continue, which I have a feeling they might x